# SDR HALA95130

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Control Cable
- Condition: Broken
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 530 - HNL - MACH TRIM INDICATOR WENT FULL FORWARD ON ITS OWN FOLLOWED BY A BANG.  REPLACED CABLE RUN NR 129E.  RIGGED CABLE PER MM 27-40-0.  ADJUSTEMENT AND TEST GOOD, CLOSE UP COMPLETE PER MM 27-40-0.  (M)
